# SDR AALA982203

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 15R CRACKED AT STATION 720B PLUS 4 INCH.  CUT OFF CRACKED PORTION OF STRINGER AND INSTALLED STRINGER AND SPLICE PER SRM 53-10-3 PAGE 3-4B.  (M)
